# SDR UPS96805886

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 1050 SPLICE FINGER DOUBLER HAS HEAVY CORROSION AND CRACKS ON LONGERONS 31R AND 31L.  REPLACED DOUBLER PER SRM 51-1-20D AND 51-1-21.
